MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG OPERON D 850 WITH; TABLE, OPERATING-ROOM, ELECTRICAL

BERCHTOLD GMBH & CO. KG OPERON D 850 WITH; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number OT 1702075
Medical Device Problem Codes Battery Problem (2885); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 22 march 2023, stryker tech support received a complaint from a customer ochsner baptist med in new orleans, la and opened sfdc case# 12595269.Stryker tech support documented the following: ¿(b)(6).Called in stating the d850 table (s/n: (b)(4) ) stopped working in the middle of a case.The power light is still flashing showing a fully charged battery.Marvin checked both hand pendants and tried to use the table both in the aux and primary pendant connection.They were able to unlock the table with the button in the base to get it out of the or, but have not been able to get any response from either pendant.He tested the pendants on another table and they both worked fine.The patient was open and they had to close the patient and reschedule the surgery for a later date.¿ a stryker field service technician (sfst) was dispatched and arrived at the facility on 27 march 2023.The sfst completed an adverse event form on 28 march 2023 and inspected the operon surgical table.The sfst confirmed the serial number of the device as an operon d850 with sn (b)(4).The sfst completed the inspection and reported ¿per customer, table was unresponsive even while plugged in.Further investigation found that something was loose under the base cover because the table would flicker on and off as i moved the base cover around.Wiggled the base cover enough to keep the table power on while it was plugged in and able to attach straps to the base cover to lift and expose the table base electronics.Visual inspection found the power supply cover was not attached correctly to the table base.The lip of the cover was screwed to the outside of the table base and not to the inside as designed.While the power supply cover was covering the power supply, it wasn't secured properly and was missing a screw.I suspect that the cover crushed the connectors connecting power to the table due to weight being applied to the base under foot or other means and applying pressure to the connectors on the power supply.Once i removed the cover, i was able to operate the table normally.Inspection of the power supply found loose connector bases on the power supply board, including the psb is bent/cracked.Further, while plugged into gui there are repeated mcu errors that do not stop registering and battery check found that the batteries will not hold a charge.Recommend that the psb, cpu and batteries all be replaced.The customer was advised to complete the recommended repairs.A po was requested.Although the exact root cause of this issue is unknown, based on the information provided, the most likely root cause would be expiration of the useful life of the batteries and/or a short in the power supply after mis assembly by the customer.This issue has not exceeded any thresholds and will continue to be monitored per dwi2003.The investigation is still in progress.If further information is obtained a supplemental will be filed.
 
Event or Problem Description
It was reported that the d850 table stopped working in the middle of a case.The patient was open and they had to close the patient and reschedule the surgery for a later date.

Brand Name
OPERON D 850 WITH
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
volker hornscheidt
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key16765894
Report Number0008010153-2023-00010
Device Sequence Number14998042
Product Code GDC
UDI-Device Identifier07613327169874
UDI-Public07613327169874
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOT 1702075
Device Catalogue NumberOT 1702075
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown